# SDR ABXA9500791

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 5910130281
- Condition: Chafed
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE AFT PRESSURE BULKHEAD CHAFED ON THE LEFT SIDE BELOW THE LOWER FIRE EXTINGUISHER BOTTLE.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW ABX REA D953-11758-MR.
